# SDR UPS99228534

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT COMES ON WHEN SWITCHED TO OFF POSITION AND POWER TURNED OFF.  REMOVED AND REPLACED EMERGENCY LIGHTS ON/OFF ARM SW.  EMERGENCY LIGHTS CK GOOD IAW WDM 33-51-01.
